# SDR P5CA2017072500226

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 21,108 hours, 3,542 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Circuit Card
- Part number: 285U0032202
- Part serial: D03128
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, J, M
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, HAD A EICAS MESSAGES FOR HYD PRESSURE, SYS 3.  PERFORMED QRH PROCED WITH NR 3 DMD ENG PUMPS OFF PRIOR TO PROCEDURE EICAS MESSAGES HYD PRESSURE NR 3 ENG, GPS, ADC CENTER MESSAGES. QRH/ ELC LIST COMPLETE BUT AURAL WARNING CONTINUED.  NR 3 HYD SYS TEMP CONTINUNED TO RISE PEAKED AT 118 DEGREES. TEMP START REDUCING DURING DESCENT.  HYD OVERHEATT SYS NR 3 EICAS MESSAGE, 1 HOUR AFTER BOTH DMD ENG PUMPS WERE TURNED OFF. TWO PAGES OF STATUS MESSAGES AT BLOCK IN.  TESTED OK IAW AMM 34-58-00/501, AND 34-25-00/501. REPLACED WITH NEW HYD IM CARD ON THE NR 3 ENG POSITION IAW AMM 29-11-42 AND SYSTEM OPERATIONAL CHECKED OK.
